# SDR SWAA2021081605777

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 57,970 hours, 34,611 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-04; PASSENGER CABIN FLOOR PANEL 231ZF; INBD SIDE NEAR CENTER; DAMAGED EDGE ; / [01] EVALUATED PANEL 231ZF AND FOUND DAMAGE TO EDGE AT INBD/CENTER. FOUND TO BE REPAIRABLE IAW B737-700 SRM737-700 SRM 53-00-50-2R-9 PAR4A;C-J. AAR OVEN BO-O6 130DEG 5HRS. (A47287). NEED OK TO BOND REPAIR PLY'S.; [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR PLY'S IAW B737-700 SRM 53-00-50-2R-9 PAR 4K-M. (A54258);(A24484). AAR OVEN BO-O6 150DEG 3HRS.; [04] REPAIRED DAMAGED EDGE INBD/SIDE ON PANEL 231ZF. IAW B737-700 SRM 53-00-50-2R-9; SRM 53-00-50-2R-0.; [05] VERIFIED STEPS 3-4 AND AUDITED
